Log In Sign Up

Pregnant while on the Nuvaring?


Forum: Am I Pregnant

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Am I Pregnant LinkBack Topic Tools Search this Topic Display Modes
  #1  
March 7th, 2009, 02:39 PM
Newbie
Join Date: Mar 2009
Posts: 1
Well I started the Nuvaring on the 17th of February, the first day of my period which is what the doctor told me to do. It is now the 7th of March, and Im still bleeding. Its very light, and brown in color. Last night I woke up feeling extremely sick... and today, I was vomiting. I know that it could be my body getting used to the birth control, but I have never ever had any side effects to any birth control or to any other medications for that matter. Could I be pregnant? Is there a chance?
Reply With Quote
  #2  
March 7th, 2009, 05:06 PM
Loving6's Avatar Formerly Loving4
Join Date: Nov 2008
Location: Missouri
Posts: 12,369
Is February the first month that you started Nuvaring?Was you on it or another form of birthcontrol before this?If it is the first month of using any type of birthcontrol then yes there is a chance.Always use protection the first month of starting any kind of bc.
__________________

Mom to Dustin Jr, Jarren, Nathan, Alivia, Ava, & Ariea





























Reply With Quote
  #3  
March 7th, 2009, 07:46 PM
c'est_la_vie's Avatar Is it nap time yet?
Join Date: Jun 2007
Location: EARTH
Posts: 27,742
I never had any side effect when I was on the Nuvaring, even after my miscarriage. I used it from Feb till June & never had an issue - I would take an HPT, if its negative.. I would contact your OB to see if its just a bad reaction to the hormones.
__________________
Mommy. Vegan & Straight Edge. Doula & Placenta Encapsulator. Animal Rights Activist.



Reply With Quote
  #4  
March 8th, 2009, 07:11 AM
Misty_X's Avatar Platinum Supermommy
Join Date: Mar 2008
Location: UK
Posts: 25,063
Hi hun I've never used the nuva-ring but I haven't heard of any experiences like yours so far. Could it be possible that you've caught a sickness virus? The light bleeding is most likely down to your body geting used t the BC as you suspected but it might be worth asking your doc to be on the safe side x
__________________

~ Thank you Patty for my awesome siggy! ~
.

Co-Host of
General Spirituality | TTC with Endo
.
Group Leader/Co-Leader of:
Peestick Addicts * Chemical Pregnancy * Got Guinea Pigs? * JM Games Addicts
Addicted to Hosting * Dreamer's Den * Horror Flic Chics

.

* Come and read the JM Blogs! * | * Visit My Blog on JM! *

.

Reply With Quote
  #5  
March 8th, 2009, 04:25 PM
Super Mommy
Join Date: Feb 2009
Posts: 519
I just came off NuvaRing. The very first priod I had using it (I started mid-cycle and that first time I kept a ring in during my period in an attempt to skip periods), I bled for almost 2 1/2 weeks. I ended up taking it out, waiting until my period was over, then replaced it with a new one. After that, I was able to skip every other period by going 4 weeks and immediately replacing with a new ring (rather than 3 weeks in, 1 week out). And when I did have periods, I would start with light spotting; at which time, I'd remove the ring, have a normal 5 day period, and then put in a new ring.
Reply With Quote
  #6  
March 10th, 2009, 04:03 PM
vod vod is offline
Newbie
Join Date: Mar 2009
Posts: 5
I think you are OK - I had the same problem when I started the Nuva Ring. Migraines, throwing up, spotting, some bodies have a hard time adjusting to the hormones. That said... After a couple months all of those symptoms went away and I really loved it, I think it is the best birth control ever, I had super light periods, no acne, no mood swings I even lost 30 pounds. Ah - I can't wait until I have a baby so I can go back on it!!!!
Reply With Quote
Reply

Tags
birth control , bleeding , pregnant

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 07:46 AM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2016, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0